On single-valued solvability of two-dimensional problems of gas dynamics with free boundaries
Doklady Akademii Nauk, Tome 164 (1965) no. 5, pp. 982-984
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_164_5_a6,
author = {V. N. Monakhov},
title = {On single-valued solvability of two-dimensional problems of gas dynamics with free boundaries},
journal = {Doklady Akademii Nauk},
pages = {982--984},
year = {1965},
volume = {164},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_164_5_a6/}
}
V. N. Monakhov. On single-valued solvability of two-dimensional problems of gas dynamics with free boundaries. Doklady Akademii Nauk, Tome 164 (1965) no. 5, pp. 982-984. http://geodesic.mathdoc.fr/item/DAN_1965_164_5_a6/